MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® DISTAL FEMUR AXIAL PIN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® DISTAL FEMUR AXIAL PIN; KNEE COMPONENT
Model Number 25002111
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to infection.No products affected.Exchanged two implants due to infection.

Brand Name
GUARDIAN® DISTAL FEMUR AXIAL PIN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8848825
Report Number3010536692-2019-00938
Device Sequence Number10823670
Product Code JDI
UDI-Device IdentifierM684250021111
UDI-PublicM684250021111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25002111
Device Catalogue Number25002111
Device Lot Number1761705
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR